MathSciNet Relay Station
MathSciNet bibliographic data
MR2214953 82B40 (76P05 82C40 82D05)
Mouhot, Clément; Neumann, Lukas Quantitative perturbative study of convergence to equilibrium for collisional kinetic models in the torus. Nonlinearity 19 (2006), no. 4, 969–998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement